# SDR DL76G070540

- Difficulty date: January 15, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 31,469 hours, 4,777 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1373 S28-29r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE RS AFT OF AFT PIT DOOR CUTOUT LWR SKIN SECTION STA 1373 BETWEEN STR 29R AND STR 28R SKIN HAS PREVIOUS GOUGE, ALSO HAS GAP UNDER FASTENER.  REPAIRED PER SRM 53-00-01 FIG 201 REPAIR 14.
